# SDR GTIA2022072936558

- Difficulty date: July 27, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N665NK
- Make and model: Airbus A321-231
- Aircraft serial: 7045
- Aircraft time: 21,544 hours, 9,324 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 42296
- Condition: Damaged
- Location: Zone 900
- Part time: 2,270 hours, 1,072 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOLUME KNOB ON MEGAPHONE IS MISSING-REMOVED AND REPLACED MEGAPHONE IAW EMERGENCY EQUIPMENT DRAWING A321-EMER EQUIP REV 2
